Mathematical Research Letters

Volume 17 (2010)

Number 2

Free resolutions over commutative Koszul algebras

Pages: 197 – 210

DOI: http://dx.doi.org/10.4310/MRL.2010.v17.n2.a1

Authors

Luchezar L. Avramov (University of Nebraska, Lincoln)

Aldo Conca (Università di Genova)

Srikanth B. Iyengar (University of Nebraska, Lincoln)

Abstract

For $R=Q/J$ with $Q$ a commutative $\BN$-graded algebra over a field and $J\ne0$, we relate the slopes of the minimal resolutions of $R$ over $Q$ and of $k=R/R_{+}$ over $R$. When $Q$ and $R$ are Koszul and $J_1=0$ we prove $\Tor iQ{R}k_j=0$ for $j >2i\ge0$, and also for $j=2i$ when $i >\dim Q-\dim R$ and $\pd_QR$ is finite.

Full Text (PDF format)